# SDR ASAA2017122022961

- Difficulty date: December 20, 2017
- Submitted: December 21, 2017
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 41,558 hours, 12,641 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 8559
- Condition: No Test
- Location: Ram Air Exhaust
- Part time: 54,446 hours, 26,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A BITE TEST,  THE NR 1 TEMP CONTROLLER LT RAM AIR ACTUATOR FAILED, UNABLE TO CLEAR FAULTS.  ACFT GROUNDED.  REMOVED AND REPLACED THE LT RAM AIR ACTUATOR IAW MM 21-51-21. PERFORMED A BITE CHECK, NO FAULTS, CHECKED GOOD.
